| Model Number |
086012 |
| Medical Device Problem Code |
Misassembled (1398)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/18/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.
Event or Problem Description
It was reported that a pinhole was found on the connection between the funnel and the shaft of the catheter.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was confirmed a bardex 4-wing malecot catheter was returned.A pinhole was noted on the shaft near the funnel.A potential root cause for this failure could be "operator error".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "warning: do not use ointments or lubricants having a petrolatum base.They will damage latex.Visually inspect the product for any imperfections or surface deterioration prior to use.Storage: store catheters at room temperature away from direct exposure to light, preferably in the original box." the user guide currently contains instruction that would assist in preventing potential user related causes of reported issue." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.